# SDR AU001143

- Difficulty date: November 28, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pin
- Part number: 5842000211
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION PINS CRACKED. FOUND DURING INSPECTIONIAW CESSNA SB 88-5R2.
